×

zbMATH — the first resource for mathematics

An age-dependent model describing the spread of panleucopenia virus within feline populations. (English) Zbl 1051.92037
Rudnicki, Ryszard (ed.), Mathematical modelling of population dynamics. Collection of papers from the conference, B»©dlewo, Poland, June 24–28, 2002. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 63, 197-207 (2004).
Summary: Global existence results and long time behavior are provided for a mathematical model describing the propagation of Feline Panleucopenia Virus (FPLV) within a domestic cat population; two transmission modes are involved: a direct one from infective cats to susceptible ones, and an indirect one from the contaminated environment to susceptible cats. A more severe impact of the virus on young cats requires an age-structured model.
For the entire collection see [Zbl 1051.92034].
MSC:
92D30 Epidemiology
35Q80 Applications of PDE in areas other than physics (MSC2000)
34C60 Qualitative investigation and simulation of ordinary differential equation models
35L45 Initial value problems for first-order hyperbolic systems
35B40 Asymptotic behavior of solutions to PDEs
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite